MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI380 ERGO AM15E WLAN USB DICOM SEC AHA; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT ELI380 ERGO AM15E WLAN USB DICOM SEC AHA; ELECTROCARDIOGRAPH
Model Number ELI380-DCS43
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The eli 380 device is indicated for use to acquire, analyze, display, and print electrocardiograms.Device is indicated for use to provide interpretation of the data for consideration by a physician.Device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.The interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.Device is indicated for use on adult and pediatric populations.The device is not intended to be used as a vital signs physiological monitor.If the eli 380 device loses connection to the wireless network, the device is unable to transmit or receive ekg¿s.This failed connection may result in a delay of patient treatment which may cause or contribute to a serious injury or death.Therefore, hillrom is reporting this alleged connection failure as a product malfunction.No further information is available on the repair of the device at this time.The investigation is ongoing and the investigation and resolution details will be submitted in a supplemental report.
 
Event or Problem Description
Hillrom received a report from the account stating that the eli 380 device would not connect to the wireless network.The device was located at the account.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The device was returned to hillrom for investigation.The device was thoroughly investigation and no device problems were identified and the malfunction was unable to be duplicated during investigation of the device.Based on this information, no further action is required.
 
Event or Problem Description
Hillrom received a report from the account stating that the eli 380 device would not connect to the wireless network.The device was located at the account.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint #: (b)(4).

Brand Name
ELI380 ERGO AM15E WLAN USB DICOM SEC AHA
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
MDR Report Key11716669
Report Number2183461-2021-00005
Device Sequence Number19888547
Product Code DPS
UDI-Device Identifier00812345026948
UDI-Public812345026948
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberELI380-DCS43
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1